# SDR SWAA041711

- Difficulty date: June 17, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 28,337 hours, 24,392 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434302
- Part serial: 2592
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT WING T/E INBOARD AFT FLAP DELAMINATED.  REMOVED AND REPLACED RIGHT WING INBOARD AFT FLAP PER MM.
